# SDR SWAA2024031262171

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 61,081 hours, 40,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Megaphone
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY MEGAPHONE INOP.<[01] REPLACED AFT GALLEY MEGAPHONE BATTERIES PER AMM 25-64-00. A/C OK FOR SERVICE
